Newton–Okounkov bodies: an approach of function field arithmetic
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 829-845.

En utilisant les méthodes de la géométrie d’Arakelov dans le cadre de corps de fonctions, on associe, à chaque système linéaire gradué birationnel et de type sous-fini, un corps convexe dont la mesure de Lebesgue s’identifie au volume du système linéaire gradué. Comparé à d’autres approches dans la littérature, cette nouvelle approche demande moins de paramètres non intrinsèques de la variété projective. En outre, cette méthode n’exige pas l’existence d’un point rationnel régulier sur la variété projective, ce qui est supposé, par exemple, dans la construction de Lazarsfeld et Mustaţǎ.

By using the method of Arakelov geometry in the function field setting, we associate, to each graded linear series which is birational and of sub-finite type, a convex body whose Lebesgue measure identifies with the volume of the graded linear series. Compared to other constructions in the literature, less non-intrinsic parameters of the projective variety are involved in this new approach. Moreover, this method does not require the existence of a regular rational point in the projective variety, which was assumed for example in the construction of Lazarsfeld and Mustaţǎ.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1051
Classification : 14G40,  14H05
Mots clés : Okounkov bodies, function field arithmetic
@article{JTNB_2018__30_3_829_0,
     author = {Chen, Huayi},
     title = {Newton{\textendash}Okounkov bodies: an approach of function field arithmetic},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {829--845},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {3},
     year = {2018},
     doi = {10.5802/jtnb.1051},
     mrnumber = {3938628},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1051/}
}
TY  - JOUR
AU  - Chen, Huayi
TI  - Newton–Okounkov bodies: an approach of function field arithmetic
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 829
EP  - 845
VL  - 30
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1051/
UR  - https://www.ams.org/mathscinet-getitem?mr=3938628
UR  - https://doi.org/10.5802/jtnb.1051
DO  - 10.5802/jtnb.1051
LA  - en
ID  - JTNB_2018__30_3_829_0
ER  - 
Chen, Huayi. Newton–Okounkov bodies: an approach of function field arithmetic. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 829-845. doi : 10.5802/jtnb.1051. http://archive.numdam.org/articles/10.5802/jtnb.1051/

[1] Boucksom, Sébastien; Chen, Huayi Okounkov bodies of filtered linear series, Compos. Math., Volume 147 (2011) no. 4, pp. 1205-1229 | Article | MR 2822867 | Zbl 1231.14020

[2] Bourbaki, Nicolas Éléments de mathématique. Algèbre commutative. Chapitre 3: Graduations, filtra- tions et topologies. Chapitre 4: Idéaux premiers associés et décomposition primaire., Actualités Scientifiques et Industrielles, 1293, Hermann, 1961 | Zbl 0119.03603

[3] Bourbaki, Nicolas Éléments de mathématique. Algèbre. Chapitres 4 à 7, Masson, 1981 | Zbl 0498.12001

[4] Bourbaki, Nicolas Éléments de mathématique. Algèbre commutative. Chapitre 8. Dimension. Chapitre 9. Anneaux locaux noethériens complets, Masson, 1983 | Zbl 0579.13001

[5] Chen, Huayi Arithmetic Fujita approximation, Ann. Sci. Éc. Norm. Supér., Volume 43 (2010) no. 4, pp. 555-578 | Article | Numdam | MR 2722508 | Zbl 1202.14024

[6] Chen, Huayi Convergence des polygones de Harder-Narasimhan, Mém. Soc. Math. Fr., Nouv. Sér., Volume 120 (2010), pp. 1-120 | Numdam | Zbl 1208.14001

[7] Chen, Huayi Majorations explicites des fonctions de Hilbert-Samuel géométrique et arithmétique, Math. Z., Volume 279 (2015) no. 1, pp. 99-137 | Article | MR 3299845 | Zbl 1339.14019

[8] Ciliberto, Ciro; Farnik, Michal; Küronya, Alex; Lozovanu, Victor; Roé, Joaquim; Shramov, Constantin Newton–Okounkov bodies sprouting on the valuative tree, Rend. Circ. Mat. Palermo, Volume 66 (2017) no. 2, pp. 161-194 | Article | MR 3694973 | Zbl 1386.14035

[9] Cutkosky, Steven Dale Asymptotic multiplicities of graded families of ideals and linear series, Adv. Math., Volume 264 (2014), pp. 55-113 | Article | MR 3250280 | Zbl 1350.13032

[10] Katz, Eric; Urbinati, Stefano Newton–Okounkov bodies over discrete valuation rings and linear systems on graphs (2016) (preprint)

[11] Kaveh, Kiumars; Khovanskii, Askold Algebraic equations and convex bodies, Perspectives in analysis, geometry, and topology (Progress in Mathematics), Volume 296, Birkhäuser, 2012, pp. 263-282 | Article | MR 2884040 | Zbl 1316.52011

[12] Kaveh, Kiumars; Khovanskii, Askold Newton–Okounkov bodies, semigroups of integral points, graded algebras and intersection theory, Ann. Math., Volume 176 (2012) no. 2, pp. 925-978 | Article | MR 2950767 | Zbl 1270.14022

[13] Kuczma, Marek An introduction to the theory of functional equations and inequalities, Birkhäuser, 2009, xiv+595 pages | Zbl 1221.39041

[14] Küronya, Alex; Lozovanu, Victor; Maclean, Catriona Convex bodies appearing as Okounkov bodies of divisors, Adv. Math., Volume 229 (2012) no. 5, pp. 2622-2639 | Article | MR 2889138 | Zbl 1253.14008

[15] Lazarsfeld, Robert Positivity in algebraic geometry. I. Classical setting: line bundles and linear series, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 48, Springer, 2004, xviii+387 pages | Zbl 1093.14501

[16] Lazarsfeld, Robert; Mustaţă, Mircea Convex bodies associated to linear series, Ann. Sci. Éc. Norm. Supér., Volume 42 (2009) no. 5, pp. 783-835 | Article | Numdam | MR 2571958 | Zbl 1182.14004

[17] Maclean, Catriona Approximable algebras and a question of Chen (2017) (https://arxiv.org/abs/1703.01801)

[18] Maclean, Catriona Characterising approximable algebras (2017) (preprint)

[19] Okounkov, Andrei Brunn–Minkowski inequality for multiplicities, Invent. Math., Volume 125 (1996) no. 3, pp. 405-411 | Article | MR 1400312 | Zbl 0893.52004

[20] Okounkov, Andrei Why would multiplicities be log-concave?, The orbit method in geometry and physics (Marseille, 2000) (Progress in Mathematics), Volume 213, Birkhäuser, 2000, pp. 329-347 | Zbl 1063.22024

[21] Roy, Damien; Thunder, Jeffrey Lin An absolute Siegel’s lemma, J. Reine Angew. Math., Volume 476 (1996), pp. 1-26 | MR 1401695 | Zbl 0860.11036

[22] Yuan, Xinyi On volumes of arithmetic line bundles, Compos. Math., Volume 145 (2009) no. 6, pp. 1447-1464 | Article | MR 2575090 | Zbl 1197.14023

Cité par Sources :